MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM BRONCHOSCOPE; BRONCHOSCOPE (FLEXIBLE OR RIGID)

FUJIFILM CORPORATION FUJIFILM BRONCHOSCOPE; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number EB-580S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 03/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the customer wants three bronchoscopes evaluation to be performed due to patient(s) infection event.The customer confirmed there were three patients involved and positive candida was confirmed.
 
Additional Manufacturer Narrative
An inspection of three bronchoscopes revealed malfunctions such as a distal end cap chipped, crushed/bite mark at the bending sections, etc.Endoscopes with damage to the distal end, insertion section, or other parts may not be properly cleaned and disinfected during the reprocessing procedure, potentially leaving contamination that could serve as a source of infection.However, the cause of this event has not yet been identified.Fujifilm will conduct further investigations and submit a supplemental report if additional information is available.

Brand Name
FUJIFILM BRONCHOSCOPE
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA  258-8538
Manufacturer (Section G)
FUJIFILM HEALTHCARE MANUFACTURING SANO OFFICE
700 konaka-cho
sano city, tochigi 327-0 001
JA   327-0001
Manufacturer Contact
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8-538
MDR Report Key24777000
Report Number3001722928-2026-00007
Device Sequence Number6134255
Product Code EOQ
UDI-Device Identifier14547410400387
UDI-Public(01)14547410400387
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K183607
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEB-580S
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Initial Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown